# SDR P2EA99136

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT MAIN LANDING DOOR SHOCK STRUTS DOOR WS FOUND WITH A CRACK.  REPAIRED LEFT MLG SHOCK STRUT DOOR BETWEEN BS 698.80 AND BS 694.80 DUE TO CRACK IAW COOPESA EO C00-3057-219-99 DATED APR 6, 1999 AND BOEING FAX C00-SJO-99-0447RR DATED APR 6, 1999.  (M)
